# SDR MALA976145

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011513
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT SOCKET BROKE AT ROW 2 ON THE OVERHEAD PANEL.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 2, ALL CHECKS GOOD.
